| Model Number |
CQ7594 |
| Medical Device Problem Codes |
Deflation Problem (1149); Retraction Problem (1536)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For the reported malfunction, lot number was not provided.The sample was not returned for evaluation.The investigation is inconclusive.A root cause has not been determined.The device was labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq7594.Pta balloon dilatation catheter allegedly experienced deflation issue, and retraction problem.This report was received from a single source.This malfunction did involve patient with no reported patient injury.Age, weight, and gender were not provided for the patient.